# SDR AT9900162

- Difficulty date: February 14, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N737Q
- Make and model: Boeing 737-2L9
- Aircraft serial: 21279
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 1A454131
- Condition: Corroded
- Location: Bs 947-967
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCHEDULED INSPECTION AT AERO CORP, FL.  FOUND CORROSION ON FLOOR SUPPORT AT BS 947 TO 967.  FABRICATED NEW FLOOR SUPPORT REPAIR, DRILLED, DEBURRED, TREATED, PRIMED AND INSTALLED IAW B737 SRM 51-10-1, 51-30-3, AND 51-40-4.
